×

zbMATH — the first resource for mathematics

Le théorème de Riemann-Roch. (French) Zbl 0091.33004

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] ATIYAH (M. F.) . - Vector bundles over an elliptic curve (Proc. London math. Soc., t. 7, 1957 , p. 414-452). MR 24 #A1274 | Zbl 0084.17305 · Zbl 0084.17305 · doi:10.1112/plms/s3-7.1.414
[2] BOREL (A.) et HIRZEBRUCH (F.) . - Characteristic classes and homogeneous spaces , II (Amer. J. Math. à paraître). Zbl 0097.36401 · Zbl 0097.36401 · doi:10.2307/2372795
[3] CARTAN (H.) et EILENBERG (S.) . - Homological algebra , Princeton, Princeton University Press, 1956 (Princeton Math. Series, n^\circ 19) (cité ”Dipl.”). MR 17,1040e | Zbl 0075.24305 · Zbl 0075.24305
[4] CHEVALLEY (C.) . - La notion de correspondance propre en géométrie algébrique (Séminaire Bourbaki, t. 10, 1957 - 1958 , n^\circ 152). Numdam | Zbl 0084.16902 · Zbl 0084.16902 · numdam:SB_1956-1958__4__219_0
[5] CHOW (W. L.) . - On equivalence classes of cycles in an algebraic variety (Ann. Math., t. 64, 1956 , p. 450-479). MR 18,509a | Zbl 0073.37304 · Zbl 0073.37304 · doi:10.2307/1969596
[6] GROTHENDIECK (A.) . - Sur les faisceaux algébriques et les faisceaux analytiques cohérents (Séminaire H. Cartan, t. 9, 1956 - 1957 , n^\circ 2). Numdam · Zbl 0166.16503 · numdam:SHC_1956-1957__9__A2_0
[7] GROTHENDIECK (A.) . - Sur quelques points d’algèbre homologique (Tohoku math. J., t. 9, 1957 , p. 119-221) (cité ”Tohoku”). Article | MR 21 #1328 | Zbl 0118.26104 · Zbl 0118.26104 · minidml.mathdoc.fr
[8] GROTHENDIECK (A.) . - Bull. Soc. math. France , t. 80, 1958 , p. 137-154. Numdam | MR 22 #6818 | Zbl 0091.33201 · Zbl 0091.33201 · numdam:BSMF_1958__86__137_0 · eudml:86933
[9] HIRZEBRUCH (F.) . - Neue topologische Methoden in der algebraischen Geometrie , Berlin, Springer, 1956 (Ergebnisse der Mathematik, neue Folge, Heft 9). MR 18,509b | Zbl 0070.16302 · Zbl 0070.16302
[10] SAMUEL (P.) . - Rational equivalence of arbitrary cycles (Amer. J. Math., t. 78, 1956 , p. 383-400). MR 20 #2343 | Zbl 0075.16002 · Zbl 0075.16002 · doi:10.2307/2372522
[11] Séminaire CHEVALLEY : Anneaux de Chow et applications , t. 2, 1958 . Numdam · numdam.org:80
[12] SERRE (J.-P.) . - Faisceaux algébriques cohérents (Ann. Math., t. 61, 1955 , p. 197-278) (cité ”FAC”). MR 16,953c | Zbl 0067.16201 · Zbl 0067.16201 · doi:10.2307/1969915
[13] SERRE (J.-P.) . - Géométrie algébrique et géométrie analytique (Ann. Inst. Fourier, Grenoble, t. 6, 1955 - 1956 . p. 1-42) (cité ”GAGA”). Numdam | MR 18,511a | Zbl 0075.30401 · Zbl 0075.30401 · doi:10.5802/aif.59 · numdam:AIF_1956__6__1_0 · eudml:73726
[14] SERRE (J.-P.) . - Sur la cohomologie des variétés algébriques (J. Math. pures et appl., 9e série, t. 36, 1957 , p. 1-16) (cité ”jub. Denjoy”). MR 18,765b | Zbl 0078.34604 · Zbl 0078.34604 · eudml:111203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.